# SDR IPXA2020061756622

- Difficulty date: June 9, 2020
- Submitted: June 17, 2020
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 62,662 hours, 14,492 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Part number: ARC21496
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C RT O/B FLAP I/B HINGE AFT I/B FRAME IS CRACKED.  REMOVED, FABRICATED AND REPLACED BEAM IAW DWG ARC2149 AND SRM 51-33-01. (MINOR)
